# SDR JJBA20220412008

- Difficulty date: April 12, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 45,828 hours, 28,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM AT FR 38 - FR 44 HAS CORROSION AROUND SURFACE OF FASTENER HOLES. REMOVED AND REPLACED LH OMEGA BEAM.
